This material has been published in
Austral. J. Combin.
50 (2011), 205-215,
the only definitive repository of the content that has been
certified and accepted after peer review. Copyright and all rights therein
are retained by Combinatorial Mathematics Society of Australasia Inc.
This material may not be copied or reposted
without explicit permission.
A note on higher-dimensional magic matrices
We provide exact and asymptotic formulae for the number of
unrestricted, respectively indecomposable, d-dimensional matrices
where the sum of all matrix entries with one coordinate fixed equals
The following versions are available:
Back to Christian Krattenthaler's